Fixed Point Results on a Class of Generalized Metric Spaces
No Thumbnail Available
Date
2012
Journal Title
Journal ISSN
Volume Title
Publisher
Springer Heidelberg
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
Brianciari ('A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces,' Publ. Math. Debrecen 57 (2000) 31-37) initiated the notion of the generalized metric space as a generalization of a metric space in such a way that the triangle inequality is replaced by the 'quadrilateral inequality,' d(x, y) <= d(x, a) + d(a, b) + d(b, y) for all pairwise distinct points x, y, a, and b of X. In this paper, we establish a fixed point result for weak contractive mappings T : X -> X in complete Hausdorff generalized metric spaces. The obtained result is an extension and a generalization of many existing results in the literature.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254; Aydi, Hassen/0000-0003-4606-7211; Lakzian, Hosein/0000-0003-3936-8796
Keywords
Fixed point, Contractive type mapping, Generalized metric spaces
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Q2
Source
Volume
6
Issue
1